On blow-up of solutions to differential inequalities with singularities on unbounded sets

By the nonlinear capacity method, conditions of solvability are obtained for some classes of stationary and evolutional differential inequalities with coefficients that have singularities on unbounded sets. © 2013 Elsevier Ltd.

Authors
Galakhov E. 1 , Salieva O.2
Publisher
Academic Press Inc.
Number of issue
1
Language
English
Pages
102-113
Status
Published
Volume
408
Year
2013
Organizations
  • 1 Russian Peoples' Friendship University, Ordzhonikidze str., 3, 117198, Moscow, Russian Federation
  • 2 Moscow State Technological University Stankin, Vadkovsky pereulok, 1, 127994, Moscow, Russian Federation
Keywords
Blow-up; Conditions of solvability; Nonlinear stationary and evolutional differential inequalities; Unbounded sets
Date of creation
19.10.2018
Date of change
02.03.2021
Short link
https://repository.rudn.ru/en/records/article/record/1949/
Share

Other records